# SDR P5CA9801067

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY GEAR CORROSION ON FORWARD SIDE OF O/B STRUT DOOR.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
